# SDR R61A2021042900364

- Difficulty date: April 9, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MAJOR)...RH H-STAB RIB 12A CRACKED. REMOVED AND REPLACED RIB 12A REF. EO 170EO-55-10-0004_1.
